# SDR 97ZZZM976

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 2,488 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NIGHT INSPECTION, AT ICT, REPAIRED 2 INCHES LONG Y SHAPED CRACK ON RHIB FLAP TOP SKIN IAW WITH TO 1900-27-0001.  (M)
